MathSciNet Relay Station
MathSciNet bibliographic data
MR1429082 05A16 (05A20 60C05 60G99)
Pitman, Jim Probabilistic bounds on the coefficients of polynomials with only real zeros. J. Combin. Theory Ser. A 77 (1997), no. 2, 279–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement